# SDR CALA2016110400853

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 47,201 hours, 18,932 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A6186
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SNUBBER ROD END BROKEN.  REPORTED, AFTER THEY ATTEMPTED TO CLOSE DOOR.  REPAIRED L-1 DOOR OUTER SKIN IAW SRM 52-10-01, REPAIR 5, SEE ATTACHED 44.0008 FOR WORK PERFORMED.
